# SDR UIEA2025120601336

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 109,186 hours, 21,252 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Part number: 9700C1ABF23A
- Part serial: P11010108
- Condition: Low Pressure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OXYGEN BOTTLE NOT FULL.  R & R 1 AFT PORTABLE O2 BOTTLE IAW AMM 35-31-01/401 & IPC 35-31-01-50. OPS & LEAK CHKD GOOD.
